Advanced

Harmonic morphisms from the classical compact semisimple Lie groups

Gudmundsson, Sigmundur LU and Sakovich, Anna (2008) In Annals of Global Analysis and Geometry 33(4). p.343-356
Abstract
In this article, we introduce a new method for manufacturing harmonic morphisms from semi-Riemannian manifolds. This is employed to yield a variety of new examples from the compact Lie groups SO(n), SU(n) and Sp(n) equipped with their standard Riemannian metrics. We develop a duality principle and show how this can be used to construct the first known examples of harmonic morphisms from the non-compact Lie groups SLn(R), SU*(2n), Sp(n,R), SO*(2n), SO(p, q), SU(p, q) and Sp(p, q) equipped with their standard dual semi-Riemannian metrics.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Lie groups, Harmonic morphisms, Minimal submanifolds
in
Annals of Global Analysis and Geometry
volume
33
issue
4
pages
343 - 356
publisher
Springer
external identifiers
  • wos:000255189300004
  • scopus:42549138868
ISSN
1572-9060
DOI
10.1007/s10455-007-9090-8
language
English
LU publication?
yes
id
7ad0abca-455e-42c3-a36d-389f2d380173 (old id 829416)
alternative location
http://www.springerlink.com/content/a8u5m47470076237/fulltext.pdf
date added to LUP
2008-03-04 13:36:25
date last changed
2017-06-25 03:36:01
@article{7ad0abca-455e-42c3-a36d-389f2d380173,
  abstract     = {In this article, we introduce a new method for manufacturing harmonic morphisms from semi-Riemannian manifolds. This is employed to yield a variety of new examples from the compact Lie groups SO(n), SU(n) and Sp(n) equipped with their standard Riemannian metrics. We develop a duality principle and show how this can be used to construct the first known examples of harmonic morphisms from the non-compact Lie groups SLn(R), SU*(2n), Sp(n,R), SO*(2n), SO(p, q), SU(p, q) and Sp(p, q) equipped with their standard dual semi-Riemannian metrics.},
  author       = {Gudmundsson, Sigmundur and Sakovich, Anna},
  issn         = {1572-9060},
  keyword      = {Lie groups,Harmonic morphisms,Minimal submanifolds},
  language     = {eng},
  number       = {4},
  pages        = {343--356},
  publisher    = {Springer},
  series       = {Annals of Global Analysis and Geometry},
  title        = {Harmonic morphisms from the classical compact semisimple Lie groups},
  url          = {http://dx.doi.org/10.1007/s10455-007-9090-8},
  volume       = {33},
  year         = {2008},
}